The papers below can be downloaded freely by clicking on them

  • Vol. 19, no. 4, 2024
  • Saber Mansour, On irreducibility in F_q[X][Y].
    Omar H. Taha, Marrwa S. Salih, Weakly Pseudo Semi 2-Absorbing Submodule.
    Riski Nur Istiqomah Dinnullah, Sobri Abusini, Rahma Fitriani, Marjono, Trija Fayeldi, Rauzan Sumara, Fisher Information Matrix for Generalized Poisson Regression: Evaluation of the Log-Likelihood Function.
    Aiyared Iampan, Warud Nakkhasen, Prime fuzzy Bd-ideals of Bd-algebras.
    Sudarat Nidsunkid, Kamon Budsaba, Monthira Duangsaphon, The Operating-Characteristic Curve for \bar{x} Control Chart when the Normality Assumption is Violated.
    Ala Amourah, Nidal Anakira, M. J. Mohammed, Malath Jasim, Jacobi polynomials and bi-univalent functions.
    Omaima Al Bahri, Gerald Wanjala, Generalized Inverses of Linear Relations.
    Javier A. Hassan, Usman S. Iyah, Nur-Aini M. Paradji, Anabel E. Gamorez, Eman C. Ahmad, 3-Distance Domination Numbers of Some Graphs.
    Wittaya Phaengthaisong, Jeerayut Wetweerapong, Pikul Puphasuk, Adaptive differential evolution with feasibility ranking mutation and dynamic thresholding technique for constrained optimization.
    Javier A. Hassan, Ladznar S. Laja, Vertex Cover Zero Forcing Sets in Graphs.
    Somia Asklany, Salwa Othmen, Wahida Mansouri, Advanced Machine Learning Swarm Intelligence Algorithms in Atmospheric Pollutants Prediction.
    I.K. Youssef, M. Khalifa Saad, Ali Dumlu, Somia A. Asklany, Sir Models with Fuzzy Initial Conditions.
    Zainab Abbas Kadhim ALTalal, Areej Tawfeeq Hameed, beta-multiplication Fuzzy q-ideals of RG-algebra.
    Laila Loudiki, Mustapha Kchikech, On the diameter of generalized Petersen graphs.
    Panuwat Luangchaisri, Thawhat Changphas, On Quasi-ideals and Bi-ideals of Hypersemigroups and Ternary Hypersemigroups.
    Aseel Hisham Khamas, Muna Dawood Salman, Ahmed Issa Abdul-Nabi, Rawa Hamed Hameed, Assessing the Efficiency of Several Approaches for Estimating the Two Unknown Parameters of the Rayleigh Distribution.
    Supawadee Prugsapitak, Piyawan Aryapitak, The unit solutions of x+y = xy over quadratic number fields.
    Javier A. Hassan, Ladznar S. Laja, Hounam B. Copel, 2-Domination Zero Forcing in Graphs.
    Abdullah Alsoboh, Ala Amourah, Jamal Salah, Bi-Univalent Functions Using Bell Distribution Associated With Meixner-Pollaczek Polynomials.
    Sahab Mohsen Abboud, Hassan Rashed Yassein, Riad Khidr Alhamido, Improvement of a Multi-Dimensional Public-Key OTRU Cryptosystem.
    Sawanya Jadpimai, Utsanee Leerawat, Structure of Pseudo Near Semirings.
    K. Manikandan, R. Venkatraman, On the Exponential Diophantine Equation 8^x + 161^y = z^2.
    Javier A. Hassan, Anabel E. Gamorez, Eman C. Ahmad, Jamil J. Hamja, Certified Hop Domination in Graphs.
    Patipat Chumket, Siripong Sirisuk, Counting Free Linear Codes with a Given Number of Standard Basis Vectors over Finite Commutative Rings.
    Zahraa Lateef Hadi, Asmhan Flieh Hassan, The Non-Adjacency Compatible Vertices Topology on Digraphs.
    S. Muthuvel, R. Venkatraman, An Exponential Diophantine Equation x^2+3^a 97^b=y^n.
    P. Smith, P. Wang, Using New Metrics to find a good Examination Schedule.
    Akeel Ramadan Mehdi, Anwar Rahm Obaid, Definability of the class of SAS-flat modules.
    William S. Gayo Jr., Venus D. Siong, Unsolvability of Two Diophantine Equations of the Form p^a+(p-1)^b=c^2.
    Zahraa S.M. Alhaidary, Khatam AD. Zaghir, Raghad Al-Lami, Areej M. Abduldaim, Anwar Khaleel Faraj, On Centrally-Extended Multiplicative (generalized)-(\alpha,\beta)-Reverse Derivations in Semiprime Rings.
    Richard J. Taclay, Sum and Difference of Powers of Two Fibonacci Numbers.
    Enkeleda Zajmi Kotonaj, Elisabeta Peti, Vera Hoxha, Two concepts of compactness that characterize the collection of Borel sets of R.
    Csaba Biro, Analysis of D-Wave topologies with classical graph metrics.
    Hadeel Hadi Abo-Alsood, Mohammed Hassan Hamza, Sukaina Abdullah Al-Bairmani, Hassan Rashed Yassein, Development of Public Key Cryptosystem RSA via Multidimensional Algebra.
    Somnuk Srisawat, Wanna Sriprad, Some identities of (s,t)-Pell and (s,t)-Pell-Lucas polynomials by matrix methods.
    Lorenzo J. Martinez H., David Gutierrez Duque, Missing Data Estimation Based on Iterated Penalized Linear Regressions Algorithms.
    Mohamed Illafe, Feras Yousef, Maisarah Haji Mohamed, Shamani Supramaniam, Fundamental Properties of a Class of Analytic Functions Defined by a Generalized Multiplier Transformation Operator.
    Huda Kareem Nasser, Samira Faisal Abushilah, Densities Estimation for Bivariate Circular Data Under Jones-Pewsey Circular Kernel.
    Anwar Khaleel Faraj, Areej M. Abduldaim, Shatha A. Salman, Mohammed Qasim Hamid, The Commutativity of Quotient Rings with Homoderivations.
    Amelia L. Arriesgado, Jeffrey Imer C. Salim, Distance Independence Polynomial of Graphs.
    Abdulmtalb Hussen, Moamar M. Alamari, Bounds on Coefficients for a Subclass of Bi-Univalent Functions with Lucas-Balancing Polynomials and Ruscheweyh Derivative Operator.
    Ronica M. de Leon, Sensitivity analysis of dengue model with vector control.
    Shaleema A. Arriola, Benjier H. Arriola, Regimar A. Rasid, Jamaluddin S. Sala, Independence and Star Polynomials: Interrelations in Biclique Polynomials.
    Juan Carlos Lopez Carreno, Rosalba Mendoza Suarez, Jairo Alonso Mendoza Suarez, Evaluation of certain integrals in the Book of Gradshteyn and Ryzhik.
    Jamaluddin S. Sala, Recson G. Canton, Abdurajan B. Lintasan, Regimar A. Rasid, Rosalio G. Artes Jr., Uncertainty Principle in Reproducing Kernel Hilbert Spaces.
    Philip Lester P. Benjamin, \mu_{mn}S_p-Open Sets in Bigeneralized Topological Spaces.
    Jeeranunt Khampakdee, Supannee Sompong, Chawalit Boonpok, Almost (\tau_1,\tau_2)-continuous multifunctions.
    Napassanan Srisarakham, Supannee Sompong, Chawalit Boonpok, (\tau_1,\tau_2)-continuity for multifunctions.
    Chalongchai Klanarong, Supannee Sompong, Chawalit Boonpok, (\tau_1,\tau_2)-continuity and (\tau_1,\tau_2)\theta-closed sets.
    Prapart Pue-on, Supannee Sompong, Chawalit Boonpok, Upper and lower (\tau_1,\tau_2)-continuous multifunctions.
    Sirojiddin Masharipov, Bakhodir Kholboev, Dmitriy Kim, A class of Lotka-Volterra operators and its application (action in the S^3 simplex).
    Monchaya Chiangpradit, Supannee Sompong, Chawalit Boonpok, On characterizations of (\tau_1,\tau_2)-normal spaces.
    Butsakorn Kong-ied, Supannee Sompong, Chawalit Boonpok, (\tau_1,\tau_2)-continuity and weak (\tau_1,\tau_2)-continuity.
    Monchaya Chiangpradit, Supannee Sompong, Chawalit Boonpok, On characterizations of (\tau_1,\tau_2)-regular spaces.
    Butsakorn Kong-ied, Supannee Sompong, Chawalit Boonpok, (\tau_1,\tau_2)\theta-closed sets and weak (\tau_1,\tau_2)-continuity.
    Awatif R. Al-Dubaicy, Nada S. Karam, Shahbaa M. Yousif, Reliability Bayesian estimation for generalized pareto two stress-strength models.
    Nipaporn Chutiman, Supannee Sompong, Chawalit Boonpok, On almost (\tau_1,\tau_2)-normal spaces.
    Nipaporn Chutiman, Supannee Sompong, Chawalit Boonpok, On almost (\tau_1,\tau_2)-regular spaces.
    Montri Thongmoon, Supannee Sompong, Chawalit Boonpok, (\tau_1,\tau_2)-continuous multifunctions and \tau_1\tau_2-\delta-open sets.
    Muh Nur, Al Azhary Masta, Mawardi Bahri, Firman, Anna Islamiyati, On the 2-normed Orlicz space.
    Noaman Abduljabbar Ramadhan, Maha Ammar Mustafa, The Impact of the Number of Training Categories on the CNN Performance.
    Eugene Jun Tong Leong, Wen Chean Teh, Very Short Note on Burning Trees with Sufficiently Long Arms.
    Affiati Oktaviarina, Henny Pramoedyo, Suci Astutik, Rahma Fitriani, A Novel Approach to Evaluate Rice Prices using Bayesian GSTARI (1,1,1) Model.
    Rebekal Haribabu, Sharmila Mary Arul, Domination Equitable Coloring of graphs.
    Sharmila Mary Arul, Diana Grace Thomas, Swati Kharub, Power Dominator Equitable Coloring of Graphs.
    Indhumathi Veeraragavan, Sharmila Mary Arul, Dominator Sum Coloring Algorithm for Comb-Double Comb Graph.
    Author Index for Volume 19.